# SDR AWXA200300898

- Difficulty date: July 12, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 42,525 hours, 29,232 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300511
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-14 CHECK A .7500 INCH CRACK WAS FOUND ON BS 178 BULKHEAD WEB AT RBL 7-7.5, WL 226. MAINTENANCE CUTOUT DAMAGED SECTION OF BS 178 BULKHEAD WEB AT RBL 7-7.5, WL 226; PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PART IAW  SRM 53-10-08, FIG 209, PG 265-274.
